# SDR USAAD98057

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818US
- Make and model: Doug DC-9-82
- Aircraft serial: 48098
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Out Of Adjust
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1484 - THE FLIGHT WAS AIRBORNE FOR JUST A FEW MINUTES WHEN THE FIRST OFFICERS WINDOW LATCHED INTO THE OPEN POSITION AND COULD NOT BE CLOSED.  THE FLIGHT RETURNED TO PHL WHERE LANDING WAS WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE WINDOW FRAME COMPOUND WAS NOT SMOOTH AND THE LOCK HANDLE OUT OF ADJUSTMENT.  SMOOTHED COMPOUND AND ADJUSTED LOCK.  (M)
